# SDR IPXA2019102328155

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,911 hours, 10,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lower Skin
- Component: Flap, Airbus
- Component part number: A57960000011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ART INBD MAIN FLAP LWR SKIN AND STRINGER DAMAGED.REMOVED DAMAGE. HFEC FOR CRACKS. PERFORMED STRINGER REPAIR. INSTALLED FILLER AND DOUBLER. COMPLETED EO A300-5750-74381A.
